# SDR AALA202401302680

- Difficulty date: January 29, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 49,580 hours, 19,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 012118
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Part time: 49,580 hours, 19,823 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING CABIN WALKTHROUGH, AFT AREA EMERGENCY LIGHTS DID NOT TURN ON. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (AALA202401302680) AND BATTERY (AALA202401304943) PER AMM 33-51-38.
